# SDR FDEA201008092884

- Difficulty date: August 9, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 62,715 hours, 14,269 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5034/06,  FLIGHT CREW  STATED THE ACFT ENCOUTERED SEVERE TURBULENCE AT 10,000 FT MSL. THE CAPTAIN REPORTS LOOSING 700 FT AND EXPERIENCING MOMENTARY STICK SHAKER.  COMPLY WITH MM 05-51-01-6 EXCESSIVE MANEUVER OR TURBULENCE - OVERLOAD CONDITON. COMPLY WITH ALL CHECKS IN AREA A-CHECK INSPECTED AREA B-CHECK INSP IS REQUIRED ONLY IF DAMAGE IS FOUND DURING THE A INSP.  REMOVE OR DOWN LOAD FLIGHT DATA RECORDER FOR FLIGHT SAFETY.   DOWNLOAD & TRANSFER DATA MM 31-31-00-2.  COMPLETED ALL ITEMS PERFORMED INSP IAW MM 05-51-01-6. NO FAULTS FOUND,  ACFT OK FOR SERVICE.
